Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$

Masato Mimura, Narutaka Ozawa, Hiroki Sako and Yuhei Suzuki

Algebraic & Geometric Topology 15 (2015) 1067–1091
Bibliography
1 B Bekka, P de la Harpe, A Valette, Kazhdan's property $(\textrm{T})$, New Mathematical Monographs 11, Cambridge Univ. Press (2008) MR2415834
2 N P Brown, N Ozawa, $C^*$–algebras and finite-dimensional approximations, Graduate Studies in Mathematics 88, Amer. Math. Soc. (2008) MR2391387
3 X Chen, Q Wang, X Wang, Characterization of the Haagerup property by fibred coarse embedding into Hilbert space, Bull. Lond. Math. Soc. 45 (2013) 1091 MR3105001
4 X Chen, Q Wang, G Yu, The maximal coarse Baum–Connes conjecture for spaces which admit a fibred coarse embedding into Hilbert space, Adv. Math. 249 (2013) 88 MR3116568
5 T Dymarz, Bilipschitz equivalence is not equivalent to quasi-isometric equivalence for finitely generated groups, Duke Math. J. 154 (2010) 509 MR2730576
6 G Elek, Coarse cohomology and $l_p$–cohomology, $K\!$–Theory 13 (1998) 1 MR1610246
7 R I Grigorchuk, On the Milnor problem of group growth, Dokl. Akad. Nauk SSSR 271 (1983) 30 MR712546
8 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
9 A Guichardet, Sur la cohomologie des groupes topologiques, II, Bull. Sci. Math. 96 (1972) 305 MR0340464
10 P de la Harpe, Topics in geometric group theory, University of Chicago Press (2000) MR1786869
11 G G Kasparov, Equivariant $\mathit{KK}\!$–theory and the Novikov conjecture, Invent. Math. 91 (1988) 147 MR918241
12 A Lubotzky, Discrete groups, expanding graphs and invariant measures, Progress in Mathematics 125, Birkhäuser, Basel (1994) MR1308046
13 A Lubotzky, A Zuk, On property $(\tau)$, in preparation
14 W Lück, $L^2$–invariants: theory and applications to geometry and $K$–theory, Ergeb. Math. Grenzgeb. 44, Springer, Berlin (2002) MR1926649
15 M Mimura, Metric Kazhdan constants, in preparation
16 M Mimura, H Sako, Group approximation in Cayley topology and coarse geometry, I: Coarse embeddings of amenable groups, arXiv:1310.4736
17 M Mimura, H Sako, Group approximation in Cayley topology and coarse geometry, II: Fibered coarse embeddings, in preparation
18 P W Nowak, G Yu, Large scale geometry, Eur. Math. Soc. (2012) MR2986138
19 S Oguni, ${L}^2$–invariants of groups under coarse equivalence and of groupoids under Morita equivalence, in preparation
20 N Ozawa, Noncommutative real algebraic geometry of Kazhdan's property $(\textrm{T})$, to appear in J. Inst. Math. Jussieu
21 N Ozawa, About the Connes embedding conjecture: Algebraic approaches, Jpn. J. Math. 8 (2013) 147 MR3067294
22 P Pansu, Cohomologie $L^p$ des variétés à courbure négative, cas du degré $1$, from: "Conference on partial differential equations and geometry", Rend. Sem. Mat. Univ. Politec. Torino (1989) 95 MR1086210
23 J Roe, Lectures on coarse geometry, University Lecture Series 31, Amer. Math. Soc. (2003) MR2007488
24 K Schmüdgen, Noncommutative real algebraic geometry— some basic concepts and first ideas, from: "Emerging applications of algebraic geometry" (editors M Putinar, S Sullivant), IMA Vol. Math. Appl. 149, Springer (2009) 325 MR2500470
25 Y Shalom, Rigidity of commensurators and irreducible lattices, Invent. Math. 141 (2000) 1 MR1767270
26 J Špakula, R Willett, Maximal and reduced Roe algebras of coarsely embeddable spaces, J. Reine Angew. Math. 678 (2013) 35 MR3056102
27 Y Stalder, Fixed point properties in the space of marked groups, from: "Limits of graphs in group theory and computer science" (editors G Arzhantseva, A Valette), EPFL Press, Lausanne (2009) 171 MR2562144
28 K Whyte, Amenability, bi-Lipschitz equivalence, and the von Neumann conjecture, Duke Math. J. 99 (1999) 93 MR1700742
29 R Willett, G Yu, Higher index theory for certain expanders and Gromov monster groups, I, Adv. Math. 229 (2012) 1380 MR2871145
30 R Willett, G Yu, Higher index theory for certain expanders and Gromov monster groups, II, Adv. Math. 229 (2012) 1762 MR2871156
31 R Willett, G Yu, Geometric property $(\textrm{T})$, Chin. Ann. Math. Ser. B 35 (2014) 761 MR3246936